| Model Number |
1217-01-054 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This is a revision of the corail and pinnacle hip.This was revised due to the corail stem's subsidence, and the ceramic lined was chipping off.Patient experiencing pain.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Photographs of the explanted device were provided the cup and liner are yet assembled in the provided photographic image.It does not aid in determining a root cause.It is not possible to determine a root cause using photographic images.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.